# SDR GTIA2021121336171

- Difficulty date: December 11, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 15,292 hours, 6,843 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNT ELECTRICAL ODOR REPORTED BY AFT FA-ACCOMPLISHED TSM 05-50-810-831 FOR CABIN ODOR AERO TRACER FOUND PACK #2 FOR SOURCE OF CABIN ODOR. REF LP 2760189-2 FOR ADDITIONAL INFO.
